ON COLLOCATION SCHEMES FOR QUASILINEAR SINGULARLY PERTURBED BOUNDARY VALUE PROBLEMS.

Research output: Contribution to journalArticlepeer-review

11 Scopus citations

Abstract

A numerical method for boundary value problems for quasilinear systems of singularly perturbed ordinary differential equations is presented. The method is based on collocation with polynomial splines. The stability properties of the associated difference operator are examined and a stepsize algorithm to achieve a certain over-all accuracy is developed. The number of gridpoints required by the algorithm is estimated.

Original languageEnglish (US)
Pages (from-to)864-882
Number of pages19
JournalSIAM Journal on Numerical Analysis
Volume21
Issue number5
DOIs
StatePublished - Jan 1 1984
Externally publishedYes

ASJC Scopus subject areas

  • Numerical Analysis
  • Computational Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'ON COLLOCATION SCHEMES FOR QUASILINEAR SINGULARLY PERTURBED BOUNDARY VALUE PROBLEMS.'. Together they form a unique fingerprint.

Cite this